MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip was torn.The target lesion area was located in the liver.An accustick ii was selected for use.During preparation, it was noted that the tip was torn.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Unit returned with its original pouch batch 23871328, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The returned device matches with upn provided by the customer.Visual inspection performed.One accustick device was returned for analysis (dilator, sheath and molded stiffener).Residues observed on the dilator and sheath indicate use and handling of the device.No visual issues were observed with the dilator and molded stiffener.The tip of the sheath was not torn, however it was damaged (bent outwards).
 
Event or Problem Description

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9595795
Report Number2134265-2020-00125
Device Sequence Number14353541
Product Code KGZ
UDI-Device Identifier08714729157625
UDI-Public08714729157625
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0023871328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer02/22/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1